# SDR SWAA2023100303544

- Difficulty date: September 23, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PAX FWD SEVERAL EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES PACK AT M1674 AND M1675 POSITION; AND PERFORMED EMERGENCY LIGHT TEST OF THE NEW INSTALLED BATTERY PACK; FOUND WORKING PROPERLY PER REF. AMM 33-51-06-960-805.;[02] VERIFIED FINAL CORRECTIVE ACTION.
